# SDR USAA2013091300016

- Difficulty date: September 12, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 42,111 hours, 15,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LT SLIDE SHOWS DISARMED IN FLIGHT WITH HANDLE DOWN.  ADJUSTED AFT LT DOOR GIRT BAR FLOOR PLATES IAW AMM 52-13-00-820-001-A.
